# SDR USAAD00115

- Difficulty date: July 15, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N912VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47020
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE SERVICE DOOR EVACUATION SLIDE ACTIVATED EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE BETWEEN THE LIGHT ASSEMBLY AND THE SWITCH.  (M)
